Article
Two New Fixed Point Results for Generalized Wardowski Type Contractions
Authors
and
Abstract
In this paper, we introduce the concept of Branciari F−Contractions, multiplicative F-contractions and establish new fixed point theorems for such contractions. Our results improve and generalize fixed point results in the literature. Some examples are given here to illustrate the usability of the obtained results.
Keywords
Branciari metric space, multiplicative metric space, fixed point, Branciari F-contraction, multiplicative F-contraction
Citation
Ameer, E. & Arshad, M. (2017). Two new fixed point results for generalized wardowski type contractions. Journal of Analysis & Number Theory, 5(1), 63–71. https://doi.org/10.18576/jant/050110
E. Ameer and M. Arshad, “Two new fixed point results for generalized wardowski type contractions,” Journal of Analysis & Number Theory, vol. 5, no. 1, pp. 63–71, 2017, doi: 10.18576/jant/050110.
Ameer E, Arshad M. Two new fixed point results for generalized wardowski type contractions. Journal of Analysis & Number Theory. 2017;5(1):63–71. doi:10.18576/jant/050110.
Ameer, E. and Arshad, M. (2017), ‘Two new fixed point results for generalized wardowski type contractions’, Journal of Analysis & Number Theory, 5(1), pp. 63–71. Available at: https://doi.org/10.18576/jant/050110.
Ameer, Eskandar, and Muhammad Arshad. “Two New Fixed Point Results for Generalized Wardowski Type Contractions.” Journal of Analysis & Number Theory, vol. 5, no. 1, 2017, pp. 63–71. https://doi.org/10.18576/jant/050110.
Ameer, Eskandar, and Muhammad Arshad. “Two New Fixed Point Results for Generalized Wardowski Type Contractions.” Journal of Analysis & Number Theory 5, no. 1 (2017): 63–71. https://doi.org/10.18576/jant/050110.
Export citation
Published by: Engineering Journals


